# SDR UALA2009012600279

- Difficulty date: January 25, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 22,953 hours, 10,209 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Support
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE BUSTLE FELL OFF.  SECURED SLIDE BUSTLE.
